# SDR DALA2022062204362

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DENT ON LH FRAME STA 1240 BTW STR-26L-27L ALSO ON FRAME STA 1340 STR-26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00177: FRAME 1240, S-26L & S-27L WAS REPAIRED PER ER/A 599975-14 REV:ORIGINAL; SECTION I:PERMANENT REPAIR AND FRAME 1340 S-26L WAS REPAIRED PER B757-200 SRM. (2282681)
